# SDR DALA2023041502999

- Difficulty date: April 10, 2023
- Submitted: April 15, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 93,589 hours, 20,480 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 -RVSM- FIRST OFFICERS ALTIMETER FLUCUATED +/- 250 FEET DURING CRUISE AT FL380. CORRECTIVE ACTION: R/R F/O'S ALTIMETER PER. B763 AMM 34-12. CKS GOOD. OK FOR SVC. (9447444)
